Alert archive / Florida / Flash Flood Warnings in 2017

Flash Flood Warning 3, NWS Jacksonville, FL

June 25, 2017Saint Johns County, Florida

NWS Jacksonville, FL issued this flash flood warning at Jun 25, 2017, 9:58 PM EDT for Saint Johns County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2017, 9:58 PM EDT (01:58 UTC)
Expired
Jun 26, 2017, 12:00 AM EDT
In force
2 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 75 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1529 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

055 
WGUS52 KJAX 260158
FFWJAX
FLC109-260400-
/O.NEW.KJAX.FF.W.0003.170626T0158Z-170626T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
958 PM EDT SUN JUN 25 2017

The National Weather Service in Jacksonville has issued a

* Flash Flood Warning for...
  East central St. Johns County in northeastern Florida...

* Until midnight EDT

* At 956 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to three to four inches of 
  rain has already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Saint Augustine, Saint Augustine Beach, Vilano Beach, Saint
  Augustine South and Anastasia.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

Flood waters have already been reported in downtown St. Augustine 
and conditions may worsen with the approach of high tide around 1045 
PM this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2983 8133 2996 8136 2997 8131 2997 8128
      2984 8124

$$

HESS
1 follow-up statement
774 
WGUS72 KJAX 260308
FFSJAX

Flash Flood Statement
National Weather Service Jacksonville FL
1108 PM EDT SUN JUN 25 2017

FLC109-260317-
/O.CAN.KJAX.FF.W.0003.000000T0000Z-170626T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Johns FL-
1108 PM EDT SUN JUN 25 2017

...THE FLASH FLOOD WARNING FOR EAST CENTRAL ST. JOHNS COUNTY IS
CANCELLED...

The heavy rain has ended. Flood waters are receding. Additional 
flash flooding is no longer expected to pose a threat. Please 
continue to heed any remaining road closures.

LAT...LON 2983 8133 2996 8136 2997 8131 2997 8128
      2984 8124

$$

SHULER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:11 PM EDT, 6 hours 47 minutes earlier.

Area forecast discussion, Jun 25, 3:11 PM EDT, 6 hours 47 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
311 PM EDT Sun Jun 25 2017

.NEAR TERM.../THIS EVENING THROUGH MONDAY/...

Pre-frontal trof extends from just west of Savannah through
Brantley, Ga through the northern Big Bend region this mid
afternoon. Areas along the pre-frontal trof are expected to fill
in with further with numerous thunderstorms the rest of the
afternoon and through most of the evening.

Over the southern tier counties, the southwesterly flow has
brought in the west coast sea breeze. This area will advect
eastward this later afternoon where both the east coast and west
coast sea breezes will collide together near I-95.

For areas between SR16 and the GA/FL border, these areas will
see an increase in convection later this afternoon and through
most of the evening, especially over the coastal counties, where
outflow boundaries from both the north and south in addition to
merging sea breezes and the encroaching pre-frontal trof will
meet for a more prolonged rain and convection changes through the
better part of the evening where would not rule out a couple
pockets of 1-3 inches for the First Coast counties. Models are
pointing toward a slight respite or decrease between 2 am and 5
am.

The pre-frontal trof will slowly sag southward with time tonight
and reside just south of GA/FL boundary by daybreak. Redevelopment
is possible towards dawn with scattered to numerous showers
developing again daybreak into the early daylight hours so
increased POPs due to close proximity of the actual front
moving southward...south of the Altamaha River during this
period. With ample cloud cover and muggy condition, min temps
will only drop into the mid 70s.

As Monday progresses, the pre-frontal trof slides further south
from SE GA into Northern FL as surface high pressure builds
southward across the Mid-West. High moisture content with
precipitable water values near 2 inches will stream across the
area along and ahead of the actual front, then as the front
settles across NE FL into the afternoon, drier NW flow will drop
PWAT values below 1.5 inches across our NW GA zones with a
decrease in rainfall potential. A broad surface low forms along
this front offshore of the GA coast in response to a passing mid
level short wave trough. The formation of this low will slow the
passage of the surface front across the local area and also
enhance onshore flow along the coast Monday which could bring the
potential for locally heavy rainfall. Advertised highest rain
chances near 60% along the Atlantic coast and NE FL with
decreasing rain chances across our NW GA zones where drier air
will begin to infiltrate. Temperatures will trend below normal
under mostly cloudy skies with highs in the mid/upper 80s.

.SHORT TERM.../MONDAY NIGHT THROUGH WEDNESDAY/...

Cold front will be South of the region Monday night as a high builds
from the Northwest. The high will build to the North Tuesday into
Tuesday night, then to the Northeast Wednesday. With the high to the
Northwest and North, precipitation potential will be somewhat
limited by subsidence. The best chance for afternoon convection over
the forecast area into Tuesday will be over NE FL where there will
be better moisture convergence due to onshore flow. Onshore flow
across NE FL will strengthen into Wednesday with high building to
the Northeast. This will keep chances for convection going for NE
FL, where subsidence will minimize chances across SE GA.

Near to slightly below normal temperatures are expected.

&&

.LONG TERM.../WEDNESDAY NIGHT THROUGH SUNDAY/...

High pressure will move from Northeast of the area Wednesday night
into Thursday, to the East Friday through the weekend. As the high
moves more to the East, increasing moisture and instability is
expected across the forecast area. So, precipitation chances are
expected to increase through this period, becoming likely across the
forecast area by Saturday.

Temperatures will be near normal this period.

&&

.AVIATION...VFR will prevail for the much of the day. KGNV may
experience a brief thunderstorms between 19-21z, then numerous
thunderstorms are expected along the I-95 corridor later this
afternoon through this evening. IFR conditions in heavy rain and
gusty winds will accompany this activity, and we have used TEMPO
groups for coastal terminals to showcase this potential. Much
lower chances will exist near GNV after 21z. Storms near the
coast will begin to wane by around midnight but some additional
rain will be possible during the pre-dawn hours into the morning
daylight hours into the early afternoon, especially near the
coast.

&&

.MARINE... First a pre-frontal trof followed by the actual front
will bring numerous storms to the waters tonight and Monday.
Over the Georgia waters...winds will briefly become northwest
around 10 knots over the Georgia waters behind the pre-frontal
trof by daybreak Monday Morning, then northeasterly behind the
front on Monday, and then light and variable winds are expected
through Tuesday night. Over the FL waters, southwest winds Monday
morning followed by southerly winds Monday afternoon. All coastal
waters have northeast winds on Tuesday and will increase to
around 15 knots on Wednesday and then settle to around 10 knots
Wednesday night and Thursday.

Rip Currents: Low rip current risk tonight and Monday morning
with a mainly offshore wind. Moderate risk over Georgia waters
Monday afternoon with northeast wind developing, Low risk Monday
afternoon for northeast florida with a light southeast Florida.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  86  70  89 /  60  30  20  20
SSI  76  83  74  85 /  60  60  30  40
JAX  74  86  73  86 /  60  60  30  40
SGJ  75  85  72  84 /  60  60  40  50
GNV  74  89  72  87 /  50  60  30  40
OCF  74  89  73  87 /  50  60  40  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Struble/Cordero/McGinnis
Hazardous weather outlook, Jun 25, 3:22 PM EDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
322 PM EDT Sun Jun 25 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-261930-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
322 PM EDT Sun Jun 25 2017

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...This evening and overnight...

Scattered to numerous thunderstorms are expected this evening as
a weak cold front enters the region. Storms will first focus
across southeast Georgia and then build toward the I-95 corridor
and become enhanced this evening. Isolated strong to severe
storms will be possible. Locally heavy rainfall, frequent
lightning, and gusty winds can be expected with the strongest
storms.

Showers and storms may last until midnight, then taper in areal
coverage a couple hours after midnight. As the pre-frontal trough
moves further south, redevelopment of showers and storms may
occur once again during the pre-dawn hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous storms are expected on Monday as a weak
front stalls over the region. At least scattered storms will be
possible Tuesday through Saturday, with the best chances across
northeast Florida. Locally heavy rainfall, frequent lightning,
and gusty winds will be possible with the strongest storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

scc

In the hours before

Special weather statement, Jun 25, 5:40 PM EDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
540 PM EDT SUN JUN 25 2017

GAZ135-136-252230-
Appling GA-Wayne GA-
540 PM EDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND APPLING
COUNTIES UNTIL 630 PM EDT...

At 539 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plant Hatch, moving southeast at 20 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Baxley, Graham, Surrency, Plant Hatch and Pine Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3193 8232 3195 8231 3193 8230 3194 8228
      3190 8219 3191 8213 3189 8212 3189 8211
      3186 8212 3182 8204 3182 8202 3180 8200
      3156 8216 3176 8252 3180 8252 3184 8249
      3184 8243 3192 8243 3196 8240
TIME...MOT...LOC 2139Z 303DEG 17KT 3185 8238

HESS
Special weather statement, Jun 25, 7:04 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
704 PM EDT SUN JUN 25 2017

FLZ025-125-252345-
Inland Duval FL-Coastal Duval FL-
704 PM EDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUVAL COUNTY UNTIL 745 PM
EDT...

At 704 PM EDT, Doppler radar was tracking a strong thunderstorm over
Riverside, or over Jacksonville, moving northeast at 15 mph.

Excessive cloud-to-ground lightning and Wind gusts of 35 to 45 mph
can be expected along with possible minor damage.

Locations impacted include...
Jacksonville, Unf, Arlington, Neptune Beach, Ortega, San Pablo, Craig
Field, Little Talbot Island, Fort Caroline and Oceanway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3019 8185 3032 8189 3055 8149 3054 8147
      3056 8147 3054 8146 3052 8144 3058 8144
      3060 8140 3057 8139 3030 8135
TIME...MOT...LOC 2304Z 246DEG 15KT 3032 8168

HESS
Special weather statement, Jun 25, 7:30 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
730 PM EDT SUN JUN 25 2017

FLZ025-032-033-125-260015-
Inland Duval FL-St. Johns FL-Clay FL-Coastal Duval FL-
730 PM EDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS...
NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL COUNTIES UNTIL 815 PM EDT...

At 730 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Little Talbot Island to near Ortega.
Movement was southeast at 5 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Jacksonville, Orange Park, Unf, Mandarin, Fruit Cove, Arlington,
Ponte Vedra Beach, Neptune Beach, Baymeadows and Ortega.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3002 8178 3025 8182 3048 8138 3025 8135
      3019 8132
TIME...MOT...LOC 2330Z 337DEG 5KT 3041 8144 3026 8175

HESS
Local storm report, Jun 25, 8:13 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
813 PM EDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HEAVY RAIN       MAYPORT                 30.38N 81.41W
06/25/2017  M2.25 INCH       DUVAL              FL   TRAINED SPOTTER

            TRAINED STORM SPOTTER REPORTED 2.25 INCHES OF RAINFALL IN
            ONE AND A HALF HOURS.

&&

NMCGINN
Local storm report, Jun 25, 8:33 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
833 PM EDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     LIGHTNING        4 SSW ARLINGTON         30.27N 81.62W
06/25/2017                   DUVAL              FL   EMERGENCY MNGR

            EM REPORTED APARTMENT FIRE FROM LIGHTNING STRIKE.

&&

NMCGINN
Local storm report, Jun 25, 8:47 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
847 PM EDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     LIGHTNING        7 W TALBOT ISLAND       30.48N 81.53W
06/25/2017                   DUVAL              FL   EMERGENCY MNGR

            EM REPORTED LIGHTNING STARTED A SMALL FIRE IN WOODED AREA
            OFF BONEY RD.

&&

NMCGINN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:18 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns87 min
Jun 25, 8:33 PM EDTAreal Flood WarningJAXClay, Duval117 min
Jun 25, 9:16 PM EDTAreal Flood AdvisoryJAXPutnam, Saint Johns119 min
Jun 25, 9:21 PM EDTSpecial Marine WarningJAX39 min
Jun 25, 9:53 PM EDTAreal Flood WarningJAXSaint Johns112 min
Jun 26, 2:22 PM EDTSpecial Weather StatementJAXFlagler38 min
Jun 26, 2:36 PM EDTSpecial Weather StatementJAXFlagler39 min
Jun 26, 2:47 PM EDTSpecial Weather StatementJAXSuwannee43 min
Jun 26, 3:00 PM EDTSpecial Marine WarningJAX2 hr
Jun 26, 3:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Jun 26, 3:16 PM EDTAreal Flood AdvisoryJAXFlagler119 min
Jun 26, 3:21 PM EDTSpecial Weather StatementJAXColumbia39 min
Jun 26, 3:29 PM EDTSpecial Weather StatementJAXNassau46 min
Jun 26, 3:43 PM EDTAreal Flood WarningJAXFlagler92 min
Jun 26, 3:54 PM EDTSpecial Weather StatementJAXUnion51 min
Jun 26, 3:55 PM EDTSpecial Weather StatementJAXSaint Johns50 min
Jun 26, 4:01 PM EDTSpecial Weather StatementJAXNassau44 min
Jun 26, 4:03 PM EDTSpecial Marine WarningJAX117 min
Jun 26, 4:06 PM EDTSpecial Weather StatementJAXDuval39 min
Jun 26, 4:26 PM EDTAreal Flood AdvisoryJAXDuval, Nassau2 hr
Jun 26, 4:34 PM EDTSpecial Weather StatementJAXDuval41 min
Jun 26, 4:36 PM EDTSpecial Weather StatementJAXAlachua39 min
Jun 26, 4:39 PM EDTAreal Flood AdvisoryJAXPutnam96 min
Jun 26, 4:43 PM EDTSpecial Weather StatementJAXMarion47 min
Jun 26, 4:47 PM EDTSpecial Weather StatementJAXBaker43 min
Jun 26, 4:54 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns51 min
Jun 26, 5:01 PM EDTAreal Flood WarningJAXClay, Duval, Saint Johns119 min
Jun 26, 5:14 PM EDTAreal Flood AdvisoryJAXMarion3 hr
Jun 26, 5:19 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns26 min
Jun 26, 5:20 PM EDTSpecial Weather StatementJAXBaker40 min
Jun 26, 5:22 PM EDTSpecial Weather StatementJAXClay38 min
Jun 26, 5:31 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns59 min
Jun 26, 5:37 PM EDTAreal Flood AdvisoryJAXBaker, Nassau83 min
Jun 26, 5:37 PM EDTSpecial Weather StatementJAXMarion38 min
Jun 26, 5:42 PM EDTAreal Flood AdvisoryJAXClay93 min
Jun 26, 5:45 PM EDTSpecial Marine WarningJAX2 hr
Jun 26, 5:53 PM EDTSpecial Weather StatementJAXPutnam52 min
Jun 26, 5:55 PM EDTAreal Flood WarningJAXDuval, Saint Johns3 hr
Jun 26, 6:30 PM EDTAreal Flood AdvisoryJAXAlachua, Clay, Putnam2 hr
Jun 26, 6:33 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 26, 6:36 PM EDTSpecial Weather StatementJAXPutnam39 min
Jun 26, 6:50 PM EDTAreal Flood AdvisoryJAXSaint Johns115 min
Jun 26, 6:59 PM EDTSpecial Weather StatementJAXColumbia46 min
Jun 26, 7:12 PM EDTSpecial Weather StatementJAXGilchrist48 min
Jun 26, 7:17 PM EDTAreal Flood AdvisoryJAXMarion88 min
Jun 26, 7:25 PM EDTSpecial Weather StatementJAXColumbia35 min
Jun 26, 7:39 PM EDTSpecial Weather StatementJAXPutnam36 min
Jun 26, 7:49 PM EDTAreal Flood AdvisoryJAXAlachua, Gilchrist86 min
Jun 26, 7:56 PM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns94 min

Nearby

Flash Flood Warnings in Florida, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.